Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Dirichlet problem for nonuniformly elliptic equations


Author: Neil S. Trudinger
Journal: Bull. Amer. Math. Soc. 73 (1967), 410-413
DOI: https://doi.org/10.1090/S0002-9904-1967-11771-3
MathSciNet review: 0214916
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Gilbarg, Boundary value problems for non-linear elliptic equations in n variables, Nonlinear problems, Univ. of Wisconsin Press, Madison, Wis., 1963, pp. 151-160. MR 146506
  • 2. P. Hartman and G. Stampacchia, On some nonlinear elliptic differential functional equations, Acta Math. 115 (1966), 271-310. MR 206537
  • 3. P. Hartman, On quasilinear elliptic functional differential equations, Proceedings of the International Symposium on Differential Equations and Dynamical Systems, Puerto Rico, December 1965 (to appear). MR 221072
  • 4. H. Jenkins and J. Serrin, The Dirichlet problem for the minimal surface equation in higher dimensions, J. Reine Angew. Math, (to appear). MR 222467
  • 5. O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and quasilinear elliptic equations, Izd. Nauka, Moscow (1964). (Russian)
  • 6. Z. C. Mottler, Existence theorems for certain quasilinear elliptic equations, Pacific J. Math. 17 (1966), 279-299. MR 206477
  • 7. G. Stampacchia, On some multiple integral problems in the calculus of variations, Comm. Pure Appl. Math 16 (1963), 382-422. MR 155209
  • 8. N. S. Trudinger, Quasilinear elliptic partial differential equations in n variables, Doctoral Dissertation, Stanford University, Department of Mathematics, July, 1966.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11771-3

American Mathematical Society